# SDR 9518469984

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE INTERIOR TAILCONE HANDLE FROM THE CLIPS AND THAT THE TAILCONE DID NOT DROP.  ALSO, FOUND A FRAYED RELEASE CABLE AND TWO WORN GUIDE PINS.  REPLACED THE CABLE AND PINS, REMOVED THE SEALANT FROM THE RAIN GUTTERS (BOTH SIDES), CLEANED THE TAILCONE SEAL, AND ADJUSTED THE CLIPS.  CHECKED OK.
